# SDR AALA20020229

- Difficulty date: February 22, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N432AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49350
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND WEB GOUGED AT STATION 1380.  INSTALLED DOUBLER PER SRM 51-70-04.  (M)
